# SDR AC2A100978

- Difficulty date: May 20, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N427GT
- Make and model: Bell 427
- Aircraft serial: 56044
- Aircraft time: 264 hours
- Engine: Pwc PW207D
- System (JASC): 2435 · Starter-Generator
- Part: Intake Duct
- Part number: 427362425103
- Part serial: 105
- Condition: Torn
- Location: Starter/Gen
- Part time: 143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER/GENERATOR INTAKE DUCT FOUND TORN AT SCAT TUBE.  DURING A 300 HR INSPECTION/REPLACED DUCT.
